# SDR GTIA040781

- Difficulty date: September 15, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL INNER BARREL 'DYNA RONR' WOVEN WIRE MESH DELAMINATING 3 O'CLOCK TO 9 O'CLOCK.  INSTALLED CONDITION 2 REPAIR ON LEFT NR 1 ENGINE LOWER NOSE COWL, C/O NR 254595-2.  (M)
